Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a theory for unsteady motion of rectangular wing in supersonic flow


Author: Milomir M. Stanišić
Journal: Quart. Appl. Math. 20 (1962), 231-240
MSC: Primary 76.44
DOI: https://doi.org/10.1090/qam/142273
MathSciNet review: 142273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Busemann, Infinitesimale kegelige Überschallströmung, Schriften, Deutsche Akademie der Luftfahrtforschung, 3, 1943
  • [2] L. A. Galin, Wing of rectangular form in supersonic flow, P.M.M. 11, 165-475 (1947)
  • [3] S. V. Falkovich, Lift force of a wing of finite span, P.M.M. 11, 171-177 (1947) MR 0024748
  • [4] J. W. Miles, The potential theory of unsteady supersonic flow, Cambridge Univ. Press, (1959) MR 0102312
  • [5] J. W. Miles, A note on supersonic wing integral equations in unsteady flow, Aeron. Quarterly 3, 294 (1951-52) MR 0049027
  • [6] M. M. Stanišić, On the acceleration potential function for nonsteady motion of a delta-wing in supersonic flight, Bulet. Inst. Polit. Iasi, (6) 10, 49-61 (1960) MR 0138282
  • [7] M. M. Stanišić, On the solution of an integral equation appearing in delta-wing theory, ZAMM 40, 397-415 (1960) MR 0116689
  • [8] E. A. Krassilchtchikova, Method of integral equations in thin wing theory in compressible medium, 9th Intern. Congr. Appl. Mech., 3, 57-67 (1956)
  • [9] M. M. Stanišic, A remark concerning the vibration of a delta-wing in supersonic flight, J. Aero. Sci. 26, 679-680 (1959)
  • [10] V. A. Kovaleva, On the unsteady motion of wing of a rectangular form, P.M.M. 23, 1030-1041 (1959) MR 0115457
  • [11] M. M. Stanišić, On the aerodynamic forces acting on a delta wing in supersonic flow with supersonic leading edges, ZAMM 41, 342-354 (1961) MR 0144567

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.44

Retrieve articles in all journals with MSC: 76.44


Additional Information

DOI: https://doi.org/10.1090/qam/142273
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society